# SDR IPXA2019022759426

- Difficulty date: February 7, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CEXTERIOR FUSELAGE SKIN HAS CORROSION BETWEEN STA. 2140-2163 AND LONG. 33L-35L.REPAIRED CPORRODED FUSELAGE SKIN BETWEEN STA. 2140-2163 AND BETWEEN LONG. 33L-35L IAW SRM 53-70-01 REPAIR 3 FIG. 201. (MAJOR)
